Products related to Gauss sums.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 53-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151451,
author = {J.H. Loxton},
title = {Products related to {Gauss} sums.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {53--67},
year = {1974},
volume = {0268_0269},
zbl = {0293.10019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151451/}
}
J.H. Loxton. Products related to Gauss sums.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 53-67. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151451/